Nonparametric Estimation of the Conditional Bivariate Distribution Function of Censored Gap Times

AuthID
P-018-0NW
2
Author(s)
Meira Machado, L
Tipo de Documento
Proceedings Paper
Year published
2024
Publicado
in Proceedings - 2024 International Conference on Applied Mathematics and Computer Science, ICAMCS 2024
Páginas: 231-237 (6)
Conference
2024 International Conference on Applied Mathematics and Computer Science, Icamcs 2024, Date: 28 September 2024 through 30 September 2024, Location: Venice
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85215135271
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.